# SDR AALA20020122

- Difficulty date: January 25, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP CORRODED AT STATION 1212 FRAME CUTOUT RIGHT CUSP.  CUTOUT CORROSION.  INSTALLED DOUBLER PER SRM 53-01 FIG 4.  (M)
